MathSciNet Relay Station
MathSciNet bibliographic data
MR2373583 (2009a:13040) 13H05 (13A35 13D02 13D07)
Li, Jinjia Characterizations of regular local rings in positive characteristics. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1553–1558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement